# SDR SWIA201541060

- Difficulty date: April 1, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NR 3, RT INBD MLG AXLE ROOT RADIUS.  REMOVED CORROSION FOUND ON NR 3, RT INBD MLG AXLE ROOT RADIUS IAW REO.
